How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45952
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

The veinin my deet hàve brokes n ad my legß are bruising

Resolved Question:

The veinin my deet hàve brokes n ad my legß are bruising really badly and I have pain in my legs from the knee down also my feet go move an d swell
Submitted: 1 year ago.
Category: Medical
Customer: replied 1 year ago.
Posted by JustAnswer at customer's request) Hello. I would like to request the following Expert Service(s) from you: Live Phone Call. Let me know if you need more information, or send me the service offer(s) so we can proceed.
Expert:  Dr. David replied 1 year ago.

This is Dr. David

thyroxine is a thyroid hormone. are you taking thyroid hormone pills?

there is no interactions between diuretic (water pills) like Lasix (furosamide) and thyroid hormone pills like levothyroxine or synthroid

these medications are safe to take together.

I am sorry you have broken veins in your legs.

veins can be injured through a long time of smoking or drinking alcohol or poor diet or lack of exercise.

you may have neuropathy in your legs on down.

you may benefit from nerve pain medications like neurontin (gabapentin) which could help your pains.

you could also be having claudiation pains in your legs from poor circulation. medications like cilostazol (Pletal) pentoxifylline (Trental) could help your pain and improve circulation.

talk to your GP doctor about these options.

let me know if you have other questions.

if done for now, please leave positive rating of 3-5 stars so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me directly with "a question for Dr. David" in the medicine or oncology categories if you have other questions

here is my website if you need to reach me:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

Dr. David and other Medical Specialists are ready to help you

Related Medical Questions